# SDR USAASB00002

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 500000043
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SYR - MAINTENANCE FOUND THE EMERGENCY EXIT SIGN IN THE FORWARD CABIN CEILING INOPERTIVE.  MAINTENANCE REMOVED AND REPLACED THE CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
